Optimal Parameters for Fully On-Line Arithmetic. / Walter, Colin D.

In: International J. of Computer Mathematics, Vol. 56, 1995, p. 11-18.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)11-18
Number of pages8
JournalInternational J. of Computer Mathematics
Volume56
Publication statusPublished - 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4595205